# SDR GTIA2022012436238

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 9,245 hours, 3,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT -PERFORMED TSM TASK 05-50-00-810-831-A DURING PACK ISOLATION FOUND PACK 2 TO BE CONTAMINATED WITH BLEED SOURCE FROM AP. SEE NEXT LOGPAGE FOR BOTH DEFERRALS
